# SDR AALA20071974

- Difficulty date: October 18, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T995/18OCT - RIGHT CENTER FUEL PUMP WOULD NOT TURN OFF.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND LOOSE CONNECTOR FOR RIGHT CENTER FUEL PUMP POUNDS PER SQUARE INCH SWITCH.  REPLACED SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
